# SDR UPS07449269

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A BTB - BRAKES BOTTOMED OUT DURING TAXI.  BLED BRAKE SYS IAW 32-41-00.  CK'D CABLE TENSION IAW AMM 32-41-00, PG 501.  CABLE TENSION CKS GOOD.  TAXIED A/C BRAKES OPERATE NORMAL IAW AMM 32-41-00 PG 1.  OK FOR SERVICE.
